# SDR NACA20130221024

- Difficulty date: February 21, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON C1 ORIFICE STOP FRAME LOWER INBOARD HOLE AT BS 420 BETWEEN S20 - S21R.  CRACK ON C1 ORFICE STOP FRAME LOWER I/B HOLE AT STA 420 BETWEEN STR 2021R REPAIRED IAW B737 SRM REV 105 51403 FIG 1 AND 53102 FIG 3 AND SB 73753A1228/ FASTENERS INSTALLED IAW B737 SRM 513002 REV 105.
